MAUDE Adverse Event Report: COVIDIEN XEROFORM 1X8 OVERWRAP 200 CNT; DRESSING, WOUND, DRUG

COVIDIEN XEROFORM 1X8 OVERWRAP 200 CNT; DRESSING, WOUND, DRUG
Model Number 8884431302
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Unspecified Infection (1930); Tissue Damage (2104)
Date of Event 12/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that she placed a piece of xeroform gauze over a superficial wound on her toe and covered it with a band aid.The band aid was saturated and when she removed the band aid, there was a full thickness burn after wearing shoes for 4 hours.Additional information provided by the customer stated that the injury is at the 2nd digit of her left toe.She did not consult a clinician when she first had the injury.She used bacitracin ointment and was doing self wound care.On (b)(6) 2020, the customer consulted a podiatrist and was prescribed santyl ointment.She used it for two days and it did not improve the wound.On (b)(6) 2020 an x-ray was done to the affected area.On the (b)(6) an mri was done and the customer was diagnosed with osteomyelitis.(b)(6) 2020 the customer was prescribed cefepime 1 gram iv twice a day for 45 days and is on the third day of treatment at home.

Brand Name
XEROFORM 1X8 OVERWRAP 200 CNT
Common Device Name
DRESSING, WOUND, DRUG
Manufacturer (Section D)
COVIDIEN
1430 marvin griffin road, po b
augusta GA 30906
MDR Report Key9687313
Report Number1018120-2020-00402
Device Sequence Number3341181
Product Code FRO
UDI-Device Identifier10884527014897
UDI-Public10884527014897
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number8884431302
Device Catalogue Number8884431302
Device Lot Number8010804
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2020
Initial Report FDA Received Date02/10/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;